MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 70460500
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: after visual and optical examination, it appears that threads of the screw are cross-threaded/damaged.This damage appears to have initiated at the start of the thread and is consistent around the damaged portion of the thread.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-op diagnosis: adult deformity levels involved: pelvis it was reported that intra-operatively, threads in the screw head was noted to be strange.During the surgery, when the screw was placed in the usual fashion, upon attempting to insert a set screw, the set screw would not engage.The surgeon attempted to use a different set screw but encountered the same result.At that point the surgeon chose to remove the screw and inspect, upon visual inspection he noted that the threads inside the head of the screw looked strange.The screw was then set aside and another screw was implanted.The set screw would not engage to although threads were present.The product came in contact with the patient.Breakage of product was not observed.No patient complications were reported as a result of the event.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8721116
Report Number1030489-2019-00654
Device Sequence Number1684673
Product Code KWP
UDI-Device Identifier00613994156617
UDI-Public00613994156617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70460500
Device Lot NumberW07L4109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR